MAUDE Adverse Event Report: SUNMED HOLDINGS LLC MEDLINE; ADULT RESUS W/MASK AND BAG RESERVOIR

SUNMED HOLDINGS LLC MEDLINE; ADULT RESUS W/MASK AND BAG RESERVOIR
Model Number CPRM1116
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manual resuscitator inability to inflate would delay the resuscitation of patient.
 
Event or Problem Description
Not inflating. .
 
Additional Manufacturer Narrative
The manual resuscitator inability to inflate would delay the resuscitation of patient.The complaint of "not inflating" regarding part cprm1116 was not confirmed.The root cause cannot be determined but could possibly be a result of "mfg error - connection to squeeze bag leaks".A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been 0 other complaints were regarding the same part and a similar issue within the 24 months preceding this complaint.No response was requested from the customer.
 
Event or Problem Description
Not inflating. .

Brand Name
MEDLINE
Common Device Name
ADULT RESUS W/MASK AND BAG RESERVOIR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18628109
Report Number1314417-2024-00009
Device Sequence Number8042321
Product Code BTM
UDI-Device Identifier10884389125120
UDI-Public10884389125120
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM1116
Device Catalogue NumberCPRM1116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown